# SDR SIMA20171108003

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,793 hours, 27,942 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 14537862001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CENTER WHEEL CABLE SUPPORT BRACKET IS CRACKED IN TWO PLACES.  REMOVED AND REPLACED CENTER CABLE WHEEL SUPPORT BRACKET IAW SRM 51-40-02.
